# SDR DALA2023012000439

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT BETWEEN FRAMES 66 AND 68 AND BTW Y1162.5 AND Y1292 AT AFT GALLEY AREA.   REPLACED FLOOR SUPPORT LOC. FR66 TO FR68 BTW Y1162.5 AND Y1292 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11.
